# SDR SIMA200401803

- Difficulty date: January 16, 2004
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N710TB
- Make and model: Emb EMB-135LR
- Aircraft serial: 145224
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Ecu
- Part number: 355022002
- Part serial: 5007
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE LANDING GEAR FAILED TO RETRACT AFTER TAKEOFF.  MAINTENANCE FOUND FIVE FAULTS LOADED IN THE CENTRAL MAINTENANCE COMPUTER.  THE LANDING GEAR ELECTRONIC UNIT IAW EMB MM.  OPERATIONAL CHECK WAS SATISFACTORY AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
